# SDR FDEA202311210104

- Difficulty date: November 21, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 73,893 hours, 26,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AD0A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECKS, EMERGENCY LIGHT TOGGLE  SWITCH WAS STUCK IN OFF POSITION AND BROKE OFF WHEN  MOVED TO ARM POSITION.  NO REFERENCE REQUIRED  PLACED EMERGENCY LIGHT SWITCH TO OFF/DISARM  POSITION.  LRD U  IDENTIFIED PARTS  TOGGLE SWITCH.   COURIER COMPARTMENT INTERIOR  EMERGENCY LIGHTS ALL- INOP. NO JUMPSEATERS ALLOWED TO OCCUPY THE COURIER AREA.   EMERGENCY LIGHT TOGGLE SWITCH 22WL NIS IN  LRD.    SWITCH MOVED TO OFF/DISARMED POS.   REPLACED EMERGENCY LIGHT TOGGLE SWITCH REF IPC 33-51-08-01A TEST NORMAL REF AMM 33-51-00-05-09.
